# SDR MALA020177

- Difficulty date: March 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A046
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2827, RT INTAKE HEAT LIGHT ON.  AC DIVERTED TO CVG.
